# SDR AMWA48

- Difficulty date: September 4, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 18,434 hours, 26,568 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE166
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 CRACKS FOUND ON THIS RIB LOCATED AT END RIVET OF RIB AREA THAT IS JOGGLED OVER STRG. STRG INTERSECTION LH P/N 101-640000-37, LT 101-640000-39, LH P/N101-640000-45 THEN RH P/N 101-640000-38, RH P/N 101-640000-46, RH P/N 101-640000-42.
